MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 VET SYRINGE 0.5ML X 29G X 12.7MM 10 BAG; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 VET SYRINGE 0.5ML X 29G X 12.7MM 10 BAG; SYRINGE, PISTON
Model Number 323001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pet owner reported finding one syringe with a hole in the barrel prior to injection.Stated, she noticed the hole when the barrel was leaking and she had a difficult time drawing.Stated, she found a second syringe missing the plunger rod prior to injection.Lot: 2213881 catalog: 323001 date of event: unknown samples: yes calling back with lot number cl.
 
Additional Manufacturer Narrative
Investigation summary not available yet.Once the investigation is completed.Investigations summary will be provided.
 
Additional Manufacturer Narrative
Correction to h6 (investigation findings, investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
VET SYRINGE 0.5ML X 29G X 12.7MM 10 BAG
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON DICKINSON AND CO.
1 becton drive
franklin lakes, NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key18823428
Report Number1920898-2024-05044
Device Sequence Number12582852
Product Code FMF
UDI-Device Identifier00382903230013
UDI-Public00382903230013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323001
Device Lot Number2213881
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/02/2024
Supplement Report FDA Received Date05/30/2024
06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown